# SDR ASAA2016020514986

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 12,531 hours, 4,009 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS AN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS. DATA SCATTER INDICATES FAN LUBE REQUIRED.  ACFT GROUNDED.  ACCOMPLISHED NR 2 ENGINE FAN BLADE LUBE, VIBRATION SURVEY TEST 7 AND FAN REBALANCE, VIBRATION LEVELS BELOW .9.
